Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Took morning before pill Mifepristone. Experiencing dizziness, vomiting, abdominal pain and bleeding. Having pain. Control pain?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
Dear DR.

Please kindly seggest me for my wife. she has took today morning before breakfast mifepristone and after 5 hours took misoprostol( 3x200=600) and she has dizziness,nuesea,vomiting just one hour before started too abdominal pain also started bleeding thats ok. but she feel sever pain also she cried that she has more pain. please suggest us to control the pain and nee to release compleately. and i am waiting
Posted Wed, 26 Jun 2013 in Women's Health
Answered by Dr. Aarti Abraham 1 hour later
Thanks for your query.
Firstly, please understand that medical abortion pills should NEVER be taken without consulting a doctor .
There are various reasons for this.
First the pregnancy has to be confirmed by a gynaecologist, not just by a home test.
Then it has to be dated by the doctor because these pills do not work beyond a particular time range.
Next, the exact dose and regime has to be taken as per prescription, otherwise there can be various side effects such as the ones your wife is facing.
Last, whether the abortion was complete or not also can be confirmed only by a gynecologist after fifteen days of taking the pills.
There are some conditions like ectopic pregnancy ( pregnancy outside the uterus ) where if you blindly take the pills, your wife can be in a life threatening condition.
Also, without medical guidance, there are risks like severe pain, infection, uncontrolled bleeding, retained products etc.
She can even require emergency hospitalization.
Dizziness, nausea and vomiting are common side effects of Misoprostol, and abdominal pain is common after intake.
However, please URGENTLY consult a gynecologist.
Also, since she vomited after taking the tablets, they would not be effective.
You require proper examination and guidance to have this abortion.
Do not put her life at unnecessary risk.

Take care, and see a doctor IMMEDIATELY.
Wish you luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor